No Cover Image

Journal article 10 views 4 downloads

Nonintegrability of the Ω deformation / Filippas, Filippas

Physical Review D, Volume: 101, Issue: 4

Swansea University Author: Filippas, Filippas

  • 53797.pdf

    PDF | Version of Record

    Released under the terms of a Creative Commons Attribution 4.0 International license (CC-BY).

    Download (198.98KB)
Published in: Physical Review D
ISSN: 2470-0010 2470-0029
Published: American Physical Society (APS) 2020
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!